A variational model for epitaxially strained films accounting for the presence of dislocations is considered. Existence, regularity and some qualitative properties of solutions are addressed.

A model for dislocations in epitaxially strained elastic films / Fonseca, Irene; Fusco, Nicola; Leoni, Giovanni; Morini, Massimiliano. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 111(2018), pp. 126-160. [10.1016/j.matpur.2017.09.001]

A model for dislocations in epitaxially strained elastic films

Massimiliano Morini
2018

Abstract

A variational model for epitaxially strained films accounting for the presence of dislocations is considered. Existence, regularity and some qualitative properties of solutions are addressed.
A model for dislocations in epitaxially strained elastic films / Fonseca, Irene; Fusco, Nicola; Leoni, Giovanni; Morini, Massimiliano. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 111(2018), pp. 126-160. [10.1016/j.matpur.2017.09.001]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2851549
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 5
social impact